# SDR UIEA2023060900625

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MEASURING OF THE ELECTRICAL BONDING RESISTANCE OF AC OVERRIDE PUMP LH, AC OVERRIDE PUMP RH AND APU DC FUEL PUMP ARE OUT OF LIMITS.( MEASURE THE ELECTRICAL BONDING RESISTENCE OF AC OVERRIDE PUMP LH AND AC OVERRIDE PUMP RH AFTER IAW AMM 28-22-05-404-078-002 REV 139 APR 22 2023. PUMP RH 0.32 MILLIHOMS, PUMP LH 0.23 MILLIOHMS, BONDING METER S/N DC005829 - 19 DEC 23. MEASURE THE ELECTRICAL BONDING RESISTENCE OF APU DC FUEL PUMP 0.05 MILLIOHMS OK IAW AMM 28-25-01-404-029 REV 139 APR 22 202 )
